# SDR SIMA201014803

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 18,668 hours, 13,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: SH670334135
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE JIG FOR FRAME 517 HAS AN INCORRECT HOLE DRILLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO CR-53MR-217.  THE AIRCRAFT WAS RETURNED TO SERVICE.
